# SDR DALA2016042703535

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BODY TORQUE TUBE SNUBBER HAS INDICATOR POPPED.  SNUBBER INSTALLED ON CARD 5210-01271-08.
